# SDR DHL2001741514

- Difficulty date: March 14, 2001
- Submitted: March 24, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 7110 · Engine Cowling System
- Part: Attach Angle
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LOWER COWL LEFT I/B SIDE FWD NR 1 LATCH CUTOUT ATTACH ANGLE CRACKED AT O/B RADIUS.  REMOVED ATTACH ANGLE AT LEFT I/B SIDE FWD OF NR 1 LATCH CUTOUT AS PER B727 SRM 51-30-2.  FABRICATE NEW ATTACH ANGLE AS PER B727 SRM 54-10-2 FIG 2.  MAT USED 7075 -O .050 16 X 4 INCHES LOT 299214 PO 8319222.  HEAT TREATED TO 7075 T6 AS PER GENERAL PROCESS SPECIFICATIONS 98PMS1.247PS-01.  TRIMMED ATTACH ANGLE, PICKED-UP HOLES, DEBUR, TREATED AND PRIMED AS PER B727 SRM 51-10-1 & 51-10-2.  INSTALLED ATTACH ANGLE AT NR 3 ENG LOWER COWL LEFT I/B SIDE FWD NR 1 LATCH CUTOUT AS PER B727SRM 51-30-2.
